Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Algorithm AS 243: Cumulative Distribution Function of the Non-Central t Distribution

Russell V. Lenth
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 38, No. 1 (1989), pp. 185-189
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347693
Stable URL: http://www.jstor.org/stable/2347693
Page Count: 5
  • Read Online (Free)
  • Download ($29.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Algorithm AS 243: Cumulative Distribution Function of the Non-Central t Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189